# SDR JR2R2011111100590

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R HAS CORROSION BETWEEN FRAMES 295 AND 280 IN THE FWD E&E BAY.  REPAIRED STRINGER 23R IAW MESA RO CRJ9-53-0865 AS ON AAR WO 1007307-1000-0043 AND MESA WO 711014235.
